SUSLIN HOMOLOGY VIA CYCLES WITH MODULUS AND APPLICATIONS

Binda, F and Krishna, A (2023) SUSLIN HOMOLOGY VIA CYCLES WITH MODULUS AND APPLICATIONS. In: Transactions of the American Mathematical Society, 376 (2). pp. 1445-1473.

[thumbnail of tra_ame_mat_376-2_1445 - 1473_2023.pdf]
Preview
PDF
tra_ame_mat_376-2_1445 - 1473_2023.pdf - Published Version

Download (437kB) | Preview

Abstract

We show that for a smooth projective variety X over a field k and a reduced effective Cartier divisor D ⊂ X, the Chow group of 0-cycles with modulus CH0(X∣D) coincides with the Suslin homology H0S(X ∖ D) under some necessary conditions on k and D. We derive several consequences, and we answer to a question of Barbieri-Viale and Kahn.

Item Type: Journal Article
Additional Information: The copyright for this article belongs to the Authors.
Uncontrolled Keywords: algebraic cycles; K-theory; motivic cohomology
Subjects: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms Neethu Sha
Date Deposited: 10 Feb 2023 04:23
Last Modified: 10 Feb 2023 04:23
URI: https://eprints.iisc.ac.in/id/eprint/80139

Actions (login required)

View Item View Item